# SDR DHL2004806579

- Difficulty date: January 26, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CORRODED AT STA XRS 202.000 S-12 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED EDU80-12, DWG U80-R12.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  BLENDED OUT DAMAGED AREAS IAW ED EDU8-12, DWG U80-R12.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (7075-T6AL 0.160) IAW ED EDU80-12, DWG U80-R12.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM  51-1-11 PG 1.  INSTALLED REPAIR DOUBLER IAW ED EDU80-12, DWG U80-R12, SRM  51-1-20D PG 9.
